# SDR WX0A070266

- Difficulty date: January 21, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS BULGING AT THE LOWER FWD CORNER OF THE AFT LAV SERVICE PANEL CUTOUT.
